# SDR 98ZZZX3183

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N321CR
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636124
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Tank
- Part number: 58B19891
- Condition: Fractured
- Location: Turbo Oil
- Part time: 265 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

WITH APPROXIMATELY 265 HOURS SINCE NEW, THE ACFT DEPARTED AIRPORT (SUS) HEADED WEST AND ABOUT 15 MILES OUT EXPERIENCED A LOW OIL PRESSURE INDICATION AND RETURNED TO THE AIRPORT AND LANDED WITHOUT INCIDENT.  UPON INSPECTION, FOUND THE RT TURBO OIL TANK TUBE WELD WAS FRACTURED AT THE 90 DEGREE AND COMPLETELY SEPARATED, ALL BUT 1.5 QUARTS OF OIL WAS PUMPED OVERBOARD.  THE PART WAS SENT TO A TESTING LAB FOR WELD INSPECTION AND LYC WAS NOTIFIED.
